MathSciNet Relay Station
MathSciNet bibliographic data
MR1762060 46A45 (46A16 46B45 47B37)
Defant, A.; López-Molina, J. A.; Rivera, M. J. On Pitt's theorem for operators between scalar and vector-valued quasi-Banach sequence spaces. Monatsh. Math. 130 (2000), no. 1, 7–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement